MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; COMPUTER-ASSISTED SURGICAL DEVICE

MEDTECH SAS ROSA ONE BRAIN; COMPUTER-ASSISTED SURGICAL DEVICE
Model Number N/A
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during an rns implantation surgery, after placement of both leads (trajectories ¿r amygdala¿ and ¿r hippocampus¿) an o-arm ct scan was taken and merged to the registration ct.The ¿r hippocampus¿ lead was superior to the planned trajectory by about 5 mm.The ¿r amyglada¿ lead was minimally superior and anterior to the planned trajectory, but was determined to be satisfactory.A new trajectory was planned to replace ¿r hippocampus¿.This new trajectory (¿trajectory 1¿) was planned inferior to the ¿r hippocampus¿ trajectory.The lead was removed and re-placed at ¿trajectory 1¿.Another o-arm ct scan was taken and merged to the registration ct.The lead was also about 5 mm superior to ¿trajectory 1¿ and about 3 mm superior to ¿r hippocampus.¿ the surgeon determined that the lead placement was sufficient and did not need further improvement.Surgeon also noted that it was possible the head had moved in the clamp, as there was some slight movement to the head fixation.No other issues occurred during the procedure and this resulted in a 30 minute delay to the case.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).The device has not been evaluated yet for investigation purpose.Once the evaluation is performed and the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Investigation of the log files was performed by the zimmer biomet product surveillance team subject matter expert (sme).Results of the log file investigation did confirm the reported event.No software anomalies were identified which may have contributed to the event.The registration verification screenshots were not provided to confirm the accuracy of the points placed.Validation was not performed properly; thus, it cannot be confirmed if the registration was completely accurate.All the reported electrode placement inaccuracies are confirmed.An adjustment did occur for the second post ct scan and a deviation >2mm was seen.The deviation analysis and notes form the surgeon suggests there was head movement with a center of rotation close to the temporal right side which can be a potential cause of the inaccuracies seen.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Corrected: g4, updated: g3; h2.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
ROSA ONE BRAIN
Common Device Name
COMPUTER-ASSISTED SURGICAL DEVICE
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jay sharma
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key17555520
Report Number3009185973-2023-00021
Device Sequence Number3627163
Product Code HAW
UDI-Device Identifier03760244033765
UDI-Public(01)03760244033765
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K214065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberROSAS00203
Device Lot Number3.1.6.276
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer11/22/2023
07/22/2025
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date12/14/2023
07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown